MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVL5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with three prodisc c vivo implants on (b)(6) 2023.It was found that the vivo implants appeared to be loosening in the patient.A removal was completed on (b)(6) 2025 and replaced with prodisc c legacy devices.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implants were not returned following the removal surgery therefore no device evaluation could be completed.No imaging was provided to show the migration or loosening of the implants.There were no anomalies identified during the complaint investigation.The pdc vivo removals were completed due to implant loosening / migration.The submission is 2 of 3 devices involved in this event.
 
Event or Problem Description
A patient was implanted with three prodisc c vivo implants on (b)(6) 2023.It was found that the vivo implants appeared to be loosening in the patient.A removal was completed on (b)(6) 2025 and replaced with prodisc c legacy devices.

Brand Name
PRODISC C VIVO US IMPLANT LARGE 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23538330
Report Number3007494564-2025-00120
Device Sequence Number21322467
Product Code MJO
UDI-Device Identifier00843193113733
UDI-Public(01)00843193113733(17)271130(10)2022-1790
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVL5
Device Catalogue NumberN/A
Device Lot Number2022-1790
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale